American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.01) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] J. B. Cooper. The strict topology and spaces with mixed topologies . Proc. Amer. Math. Soc. 30 (1971) 583-592. MR 0284789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Mark Levin and Stephen Saxon. A note on the inheritance of properties of locally convex spaces by subspaces of countable codimension . Proc. Amer. Math. Soc. 29 (1971) 97-102. MR 0280973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephen Saxon and Mark Levin. Every countable-codimensional subspace of a barrelled space is barrelled . Proc. Amer. Math. Soc. 29 (1971) 91-96. MR 0280972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Seth Warner. Metrizability of locally compact vector spaces . Proc. Amer. Math. Soc. 27 (1971) 511-513. MR 0270114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] N. J. Kalton. A barrelled space without a basis . Proc. Amer. Math. Soc. 26 (1970) 465-466. MR 0273353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] D. A. Gregory and J. H. Shapiro. Nonconvex linear topologies with the Hahn Banach extension property. . Proc. Amer. Math. Soc. 25 (1970) 902-905. MR 0264361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Charles Harvey and F. Reese Harvey. Open mappings and the lack of full completeness of $\mathcal{D}'(\Omega)$ . Proc. Amer. Math. Soc. 25 (1970) 786-790. MR 0265906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. J. Kascic and B. Roth. A closed subspace of $\mathcal{D}(\Omega)$ which is not an $\mathrm{LF}$-space . Proc. Amer. Math. Soc. 24 (1970) 801-802. MR 0257689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Thurlow A. Cook. Weakly equicontinuous Schauder bases . Proc. Amer. Math. Soc. 23 (1969) 536-537. MR 0248496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael B. Dollinger. Nuclear topologies consistent with a duality . Proc. Amer. Math. Soc. 23 (1969) 565-568. MR 0254557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] William B. Johnson and James A. Dyer. Isomorphisms generated by fundamental and total sets . Proc. Amer. Math. Soc. 22 (1969) 330-334. MR 0247406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] James K. Washenberger. Fredholm operators: A counter-example . Proc. Amer. Math. Soc. 21 (1969) 739-740. MR 0246082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Douglas W. Curtis. Deficient subsets in locally convex spaces . Proc. Amer. Math. Soc. 21 (1969) 289-295. MR 0240589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alan McIntosh. On the closed graph theorem . Proc. Amer. Math. Soc. 20 (1969) 397-404. MR 0234246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William J. Davis. $M$-similarity and isomorphisms in $B\sb{0}$-spaces . Proc. Amer. Math. Soc. 19 (1968) 332-335. MR 0222596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] L. J. Weill. Stability of bases in complete barrelled spaces . Proc. Amer. Math. Soc. 18 (1967) 1045-1050. MR 0217553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John W. Brace and Robert M. Nielsen. A uniform boundedness theorem . Proc. Amer. Math. Soc. 18 (1967) 624-627. MR 0212532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Oscar T. Jones and J. R. Retherford. On similar bases in barrelled spaces . Proc. Amer. Math. Soc. 18 (1967) 677-680. MR 0217552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. S. Bear and Max L. Weiss. An intrinsic metric for parts . Proc. Amer. Math. Soc. 18 (1967) 812-817. MR 0215043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. D. Pryce. Weak compactness in locally convex spaces . Proc. Amer. Math. Soc. 17 (1966) 148-155. MR 0190695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] William J. Davis. Dual generalized bases in linear topological spaces . Proc. Amer. Math. Soc. 17 (1966) 1057-1063. MR 0196458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. D. Anderson. On a theorem of Klee . Proc. Amer. Math. Soc. 17 (1966) 1401-1404. MR 0205029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. Dubinsky. Echelon spaces of order $\infty $ . Proc. Amer. Math. Soc. 16 (1965) 1178-1183. MR 0185428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] D. E. Edmunds. $\Sigma $-symmetric locally convex spaces . Proc. Amer. Math. Soc. 14 (1963) 697-700. MR 0154096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. R. Isbell and E. S. Thomas. Mazur's theorem on sequentially continuous linear functionals . Proc. Amer. Math. Soc. 14 (1963) 644-647. MR 0151833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Taqdir Husain and Mark Mahowald. Barrelled spaces and the open mapping theorem . Proc. Amer. Math. Soc. 13 (1962) 423-424. MR 0150573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I. Namioka. A substitute for Lebesgue's bounded convergence theorem . Proc. Amer. Math. Soc. 12 (1961) 713-716. MR 0125427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mark Mahowald and Gerald Gould. Quasi-barrelled locally convex spaces . Proc. Amer. Math. Soc. 11 (1960) 811-816. MR 0123170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1